# SDR QXEA200701760

- Difficulty date: November 20, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 16,669 hours, 16,873 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Part number: MS2416601
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2285: LEFT WINDSHIELD HEAT CIRCUIT BREAKER ON AC BUS POPPED.  AIRCRAFT DIVERTED TO GEG.  MAINTENANCE REMOVED AND REPLACED RELAY 3041-K1 IAW AMM 30-41-01, PAGES 407-412.  OPS CHECK GOOD IAW AMM 30-41-00-710-801.  NO OTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
